Continuité sur les espaces de Besov des opérateurs définis par des intégrales singulières
Annales de l'Institut Fourier, Tome 35 (1985) no. 4, pp. 175-187.

On donne un critère très simple de continuité des opérateurs définis par des intégrales singulières sur les espaces de Besov homogènes B˙p,qs pour 0<s<1. Quelques exemples, utilisant notamment l’opérateur de paraproduit, illustrent ensuite l’emploi de ce critère.

The author gives a very simple criterion for singular integral operators to be bounded on homogeneous Besov spaces B˙p,qs for 0<s<1. The use of this criterion is then illustrated by some examples, mainly by using the paraproduct operator.

@article{AIF_1985__35_4_175_0,
     author = {Lemarie, Pierre-Gilles},
     title = {Continuit\'e sur les espaces de {Besov} des op\'erateurs d\'efinis par des int\'egrales singuli\`eres},
     journal = {Annales de l'Institut Fourier},
     pages = {175--187},
     publisher = {Institut Fourier},
     address = {Grenoble},
     volume = {35},
     number = {4},
     year = {1985},
     doi = {10.5802/aif.1033},
     mrnumber = {87j:47074},
     zbl = {0555.47032},
     language = {fr},
     url = {https://www.numdam.org/articles/10.5802/aif.1033/}
}
TY  - JOUR
AU  - Lemarie, Pierre-Gilles
TI  - Continuité sur les espaces de Besov des opérateurs définis par des intégrales singulières
JO  - Annales de l'Institut Fourier
PY  - 1985
SP  - 175
EP  - 187
VL  - 35
IS  - 4
PB  - Institut Fourier
PP  - Grenoble
UR  - https://www.numdam.org/articles/10.5802/aif.1033/
DO  - 10.5802/aif.1033
LA  - fr
ID  - AIF_1985__35_4_175_0
ER  - 
%0 Journal Article
%A Lemarie, Pierre-Gilles
%T Continuité sur les espaces de Besov des opérateurs définis par des intégrales singulières
%J Annales de l'Institut Fourier
%D 1985
%P 175-187
%V 35
%N 4
%I Institut Fourier
%C Grenoble
%U https://www.numdam.org/articles/10.5802/aif.1033/
%R 10.5802/aif.1033
%G fr
%F AIF_1985__35_4_175_0
Lemarie, Pierre-Gilles. Continuité sur les espaces de Besov des opérateurs définis par des intégrales singulières. Annales de l'Institut Fourier, Tome 35 (1985) no. 4, pp. 175-187. doi : 10.5802/aif.1033. https://www.numdam.org/articles/10.5802/aif.1033/

[1] A. P. Calderón and A. Zygmund, Singular integral operators and differential equations, Amer. J. Math., 9 (1957), 801-821. | MR | Zbl

[2] R. R. Coifman et Y. Meyer, Au-delà des opérateurs pseudo-différentiels, Astérisque, 57 (1978). | Numdam | MR | Zbl

[3] G. David et J.-L. Journé, Une caractérisation des opérateurs intégraux singuliers bornés sur L²(Rn), C.R.A.S., Paris, 296 (16 Mai 1983), 761-764. | MR | Zbl

[4] G. B. Folland, Lipschitz classes and Poisson integrals on stratified groups, Studia Math., 66 (1979), 37-55. | MR | Zbl

[5] P. G. Lemarie, Algèbres d'opérateurs et semi-groupes de Poisson sur un espace de nature homogène, Publications Mathématiques d'Orsay, 1984. | MR | Zbl

[6] M. Meyer, Thèse de 3e cycle, Orsay.

[7] Y. Meyer, Les nouveaux opérateurs de Calderón-Zygmund. Actes du Colloque L. Schwartz, École Polytechnique, Juin 1983 (à paraître dans Astérisque, SMF). | Numdam | Zbl

[8] K. Saka, Besov spaces and Sobolev spaces on a nilpotent Lie group, Tohoku Math. J., 31 (1979), 383-437. | MR | Zbl

[9] E. M. Stein, Singular integral operators and differentiability properties of functions, Princeton Univ. Press, Princeton, N. J., 1970. | MR | Zbl

[10] H. Triebel, Theory of function spaces, Birkhäuser Verlag, Basel-Boston-Stuttgart, 1983. | Zbl

  • Bui, The Anh; Ly, Fu Ken Calderón–Zygmund Operators and Endpoint Spaces for Hermite Expansions, Journal of Fourier Analysis and Applications, Volume 30 (2024) no. 6 | DOI:10.1007/s00041-024-10130-x
  • Liu, Tailiang; Shen, Yuliang The jump problem for the critical Besov space, Mathematische Zeitschrift, Volume 306 (2024) no. 4 | DOI:10.1007/s00209-024-03462-3
  • Wei, Huaying; Matsuzaki, Katsuhiko Parametrization of the p-Weil–Petersson Curves: Holomorphic Dependence, The Journal of Geometric Analysis, Volume 33 (2023) no. 9 | DOI:10.1007/s12220-023-01338-2
  • Li, Pengtao; Sun, Wenchang Applications of multiresolution analysis in Besov-Q type spaces and Triebel-Lizorkin-Q type spaces, Frontiers of Mathematics in China, Volume 17 (2022) no. 3, p. 373 | DOI:10.1007/s11464-022-1015-0
  • Ding, Wei; Zhu, YuePing Equivalent Norms of cmop(Rn) and Applications, Bulletin of the Malaysian Mathematical Sciences Society, Volume 44 (2021) no. 2, p. 993 | DOI:10.1007/s40840-020-00978-9
  • Agrawal, Siddhant Angled Crested Like Water Waves with Surface Tension: Wellposedness of the Problem, Communications in Mathematical Physics, Volume 383 (2021) no. 3, p. 1409 | DOI:10.1007/s00220-020-03934-7
  • Ding, Wei; Han, YongSheng; Zhu, YuePing Boundedness of Singular Integral Operators on Local Hardy Spaces and Dual Spaces, Potential Analysis, Volume 55 (2021) no. 3, p. 419 | DOI:10.1007/s11118-020-09863-3
  • Xu, Liaosha Local-in-Time Solvability and Space Analyticity for the Navier–Stokes Equations with BMO-Type Initial Data, Archive for Rational Mechanics and Analysis, Volume 236 (2020) no. 1, p. 389 | DOI:10.1007/s00205-019-01478-2
  • Chamorro, Diego; Menozzi, Stéphane Non Linear Singular Drifts and Fractional Operators: when Besov meets Morrey and Campanato, Potential Analysis, Volume 49 (2018) no. 1, p. 1 | DOI:10.1007/s11118-017-9647-5
  • Wang, Dinghuai; Zhou, Jiang Bilinear Calderón-Zygmund operators on Sobolev, BMO and Lipschitz spaces, Journal of Inequalities and Applications, Volume 2015 (2015) no. 1 | DOI:10.1186/s13660-015-0915-x
  • Chamorro, Diego A molecular method applied to a non-local PDE in stratified Lie groups, Journal of Mathematical Analysis and Applications, Volume 413 (2014) no. 2, p. 583 | DOI:10.1016/j.jmaa.2013.12.006
  • Lemarié-Rieusset, Pierre Gilles Euler Equations and Real Harmonic Analysis, Archive for Rational Mechanics and Analysis, Volume 204 (2012) no. 2, p. 355 | DOI:10.1007/s00205-012-0504-9
  • Zhanying, Yang Boundedness of Calderón-Zygmund operators on Besov spaces and its application, Acta Mathematica Scientia, Volume 30 (2010) no. 4, p. 1338 | DOI:10.1016/s0252-9602(10)60129-4
  • Kaiser, Cornelia Calderón–Zygmund operators with operator‐valued kernel on homogeneous Besov spaces, Mathematische Nachrichten, Volume 282 (2009) no. 1, p. 69 | DOI:10.1002/mana.200610722
  • Sugimoto, Mitsuru; Tomita, Naohito Boundedness Properties of Pseudo-Differential and Calderón-Zygmund Operators on Modulation Spaces, Journal of Fourier Analysis and Applications, Volume 14 (2008) no. 1, p. 124 | DOI:10.1007/s00041-007-9001-1
  • Lemarié-Rieusset, P.G.; Gala, S. Multipliers between Sobolev spaces and fractional differentiation, Journal of Mathematical Analysis and Applications, Volume 322 (2006) no. 2, p. 1030 | DOI:10.1016/j.jmaa.2005.07.043
  • Deng, Donggao; Han, Yongsheng T1 theorem for Besov and Triebel-Lizorkin spaces, Science China Mathematics, Volume 48 (2005) no. 5, p. 657 | DOI:10.1360/04sys0114
  • Komori, Yasuo SINGULAR INTEGRALS ON LIPSCHITZ AND SOBOLEV SPACES, Taiwanese Journal of Mathematics, Volume 9 (2005) no. 1 | DOI:10.11650/twjm/1500407746
  • Lau, Ka-Sing; Yan, Lixin Wavelet decomposition of Calderón-Zygmund operators on function spaces, Journal of the Australian Mathematical Society, Volume 77 (2004) no. 1, p. 29 | DOI:10.1017/s1446788700010132
  • Gui, Yiqing; Lu, Shanzhen; Yang, Dachun BESOV SPACESB˙pα,pON DOMAINS AND LAPLACE OPERATORS, Acta Mathematica Scientia, Volume 22 (2002) no. 3, p. 413 | DOI:10.1016/s0252-9602(17)30311-9
  • Wang, Kunchuan The Full T1 Theorem for Certain Triebel ‐ Lizorkin Spaces, Mathematische Nachrichten, Volume 197 (1999) no. 1, p. 103 | DOI:10.1002/mana.19991970108
  • Eyink, Gregory L. Exact results on stationary turbulence in 2D: consequences of vorticity conservation, Physica D: Nonlinear Phenomena, Volume 91 (1996) no. 1-2, p. 97 | DOI:10.1016/0167-2789(95)00250-2
  • Donggao, Deng; Han, Y.-S. Calderon-Zygmund Operator Theory and Function Spaces, Harmonic Analysis in China (1995), p. 55 | DOI:10.1007/978-94-011-0141-7_3
  • Youssfi, Abdellah Function Spaces Related to Singular Integral Operators, Function Spaces, Differential Operators and Nonlinear Analysis, Volume 133 (1993), p. 235 | DOI:10.1007/978-3-663-11336-2_8
  • Han, Y.-S.; Hofmann, Steve 𝑇1 theorems for Besov and Triebel-Lizorkin spaces, Transactions of the American Mathematical Society, Volume 337 (1993) no. 2, p. 839 | DOI:10.1090/s0002-9947-1993-1097168-4
  • Macías, Roberto A; Segovia, Carlos; Torrea, JoséL Singular integral operators with non-necessarily bounded kernels on spaces of homogeneous type, Advances in Mathematics, Volume 93 (1992) no. 1, p. 25 | DOI:10.1016/0001-8708(92)90024-f
  • Meyer, Martin Une classe d’espaces fonctionnels de type BMO. Application aux intégrales singulières, Arkiv för Matematik, Volume 27 (1989) no. 1-2, p. 305 | DOI:10.1007/bf02386378
  • Frazier, M.; Han, Y.-S.; Jawerth, B.; Weiss, G. The T1 theorem for Triebel-Lizorkin spaces, Harmonic Analysis and Partial Differential Equations, Volume 1384 (1989), p. 168 | DOI:10.1007/bfb0086801
  • Youssfi, Abdellah Continuite-Besov des operateurs definis par des integrales singulieres, Manuscripta Mathematica, Volume 65 (1989) no. 3, p. 289 | DOI:10.1007/bf01303039
  • Bourdaud, G. Réalisations des espaces de Besov homogènes, Arkiv för Matematik, Volume 26 (1988) no. 1-2, p. 41 | DOI:10.1007/bf02386107
  • Yabuta, Kǒzǒ Singular Integral Operators on Besov Spaces, Mathematische Nachrichten, Volume 136 (1988) no. 1, p. 163 | DOI:10.1002/mana.19881360112
  • Feichtinger, Hans G. Banach Spaces of Distributions Defined by Decomposition Methods II, Mathematische Nachrichten, Volume 132 (1987) no. 1, p. 207 | DOI:10.1002/mana.19871320116

Cité par 32 documents. Sources : Crossref